# SDR SWIA200211494

- Difficulty date: November 16, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 219 hours, 166 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Unsecure
- Location: Oxygen Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

UPON ROTATION, HEARD A LOUD SQUEAL FROM THE NOSE OF THE AIRCRAFT.  RETURNED TO THE FIELD.  FOUND THE OXYGEN SERVICE DOOR UNLATCHED.  INSPECTED DOOR.  NO DAMAGE NOTED.  OPS CHECK GOOD.
